How the interaction occurs:
The cause of this interaction is not known.
What might happen:
You may experience an increased chance for bleeding including bleeding from your gums, nosebleeds, unusual bruising, or dark stools.
What you should do about this interaction:
You should watch for any unusual bleeding or bruising. If your doctor prescribes these medicines together, you may need to check your bleeding times more often. You may need an adjustment in the dose of your blood thinner.Make sure that your doctor knows all of the medicines that you are taking.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Koch-Weser J. Potentiation by glucagon of the hypoprothrombinemic action of warfarin. Ann Intern Med 1970 Mar;72(3):331-5.
2.Weiner M, Moses D. The effect of glucagon and insulin on the prothrombin response to coumarin anticoagulants. Proc Soc Exp Biol Med 1968 Mar; 127(3):761-3.